# SDR AU981427

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: IO357586
- Condition: Damaged
- Location: Magneto
- Component: Bendix, 6RN201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR GEAR DAMAGED.  EIGHT CONSECUTIVE TEETH STRIPPED.
